Feb 19, 2006
Response from Dr. Henry
Most patients tolerate a bilirubin level of 3 or less without clinical problems and often barely noticeable (if at all). For most patients the elevated biliruin levels seen with atazanavir remain fairly stable after the first 3-6 months. KH
Follow up on Kaletra & Epivir question
- Can Steroids Cause Vaginal Bleeding?
- Can Vaginal Prolapse Cause Low Back Pain?
- Can You Get Genital Warts From Kissing?
- Can You Get Genital Warts From Masturbating With A Wart On Your Hand?
- If A Man Pulls Out Before He Comes Can I Still Get A Std?
- Can HIV Be Transmitted Through Underwear?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.